MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261416
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 04/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B7: patient medical history includes but is not limited to: cad, hypercholesterolemia, hypertension, chf, copd, tobacco use, pvd, ca, d10: patient medications include but are not limited to: no medications d10: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: pla32040/12579533, udi: (b)(4).H6: code 22: the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states; adverse events that may occur and / or require intervention include but are not limited to: endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2008, this patient underwent endovascular treatment of an abdominal aortic aneurysm and bilateral iliac artery aneurysms and was implanted with four gore® excluder® aaa endoprostheses.The diameter of the aneurysm was not known.On (b)(6) 2017, the patient underwent follow-up ultrasound, the maximum diameter of the aneurysm was reported to measure 75mm.On (b)(6) 2023, the patient was reported to have an unspecified endoleak with an onset date of (b)(6) 2023; it was reported to be related to the aortic vessel device or procedure.It was also reported that disease progression is still an issue for the patient.On (b)(6) 2023, the patient underwent follow-up computed tomography, the maximum diameter of the aneurysm was reported to measure 106mm.On (b)(6) 2023, the patient underwent a follow-up a physician examination, no imaging was performed.No observations were published by the physician.On (b)(6) 2023, the patient underwent an aortogram with the catheter in the suprarenal aorta within the proximal stent graft and within the right ipsilateral limb.The patient was determined to have a proximal type 1 endoleak from the right side of the proximal trunk.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17140811
Report Number2017233-2023-04026
Device Sequence Number7662878
Product Code MIH
UDI-Device Identifier00733132610235
UDI-Public00733132610235
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2010
Device Model NumberPXT261416
Device Catalogue NumberPXT261416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/15/2023
Date Device Manufactured10/30/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age79 YR
Patient SexMale
Patient Weight107 KG